Visit 1 Rep Max Clothing - Heavy duty, high quality and stylish gym wear for the hard training athlete. Clothing designed with bodybuilders and weightlifters in mind!

Ephedrine & 'shrinkage'?

Author
Ak_88
Pro-Member
  • Total Posts : 19512
  • Reward points: 9522
  • Joined: 2005/11/06 21:35:22
  • Location: Chelmsford, Essex
  • Status: offline
2007/06/06 17:34:20 (permalink)

Ephedrine & 'shrinkage'?

I've noticed recently when taking Eph, within 40-60 minutes, my member seems to downsize a wee bit (no pun intended).

Is this a normal side & are there any long-term effects associated with shrinkage or is it just temporary and perfectly normal?

Cheers
#1

9 Replies Related Threads

    noname
    Pro-Member
    • Total Posts : 12530
    • Reward points: 3230
    • Joined: 2006/10/14 21:27:19
    • Status: offline
    RE: Ephedrine & 'shrinkage'? 2007/06/06 17:37:59 (permalink)
    Yeup, this is normal whilst using ephedrine.

    It is only temporary and only whilst using it.

    ...and it should'nt cause any problems when you come to 'use' it.
    #2
    OlBoy
    Senior Member
    • Total Posts : 198
    • Reward points: 8055
    • Joined: 2004/04/28 15:33:56
    • Location: United Kingdom
    • Status: offline
    RE: Ephedrine & 'shrinkage'? 2007/06/06 17:49:43 (permalink)

    ORIGINAL: Ak_88

    I've noticed recently when taking Eph, within 40-60 minutes, my member seems to downsize a wee bit (no pun intended).

    Is this a normal side & are there any long-term effects associated with shrinkage or is it just temporary and perfectly normal?

    Cheers



    LMAO :D Didn't you read the warning on the side of the bottle? "Do not use this product unless you have at least an 8" slong, as shrinkage may occur"

    I was alright... a had a couple of inches to spare, PHEW!!

    Nah, you know I only jest Mines like a cutie little cigar stub... and when I say cigar stub... I mean hung like a donkey. LOL

    Temporary... just tell her it's cold


    #3
    Ak_88
    Pro-Member
    • Total Posts : 19512
    • Reward points: 9522
    • Joined: 2005/11/06 21:35:22
    • Location: Chelmsford, Essex
    • Status: offline
    RE: Ephedrine & 'shrinkage'? 2007/06/06 18:02:23 (permalink)
    Cheers guys.

    Olboy - it doesn't bother me, my right hand doesn't judge
    #4
    1colin
    New Member
    • Total Posts : 97
    • Reward points: 2524
    • Joined: 2007/03/02 16:20:48
    • Status: offline
    RE: Ephedrine & 'shrinkage'? 2007/06/06 19:07:41 (permalink)
    think its called acorn cock
    #5
    noname
    Pro-Member
    • Total Posts : 12530
    • Reward points: 3230
    • Joined: 2006/10/14 21:27:19
    • Status: offline
    RE: Ephedrine & 'shrinkage'? 2007/06/06 19:50:51 (permalink)
    ...and just to add, it should only effect it whilst flacid.



    post edited by noname - 2007/06/06 19:51:18
    #6
    Big_Ad
    Pro-Member
    • Total Posts : 5678
    • Reward points: 9343
    • Joined: 2003/10/28 10:19:55
    • Location: Swansea, South Wales
    • Status: offline
    RE: Ephedrine & 'shrinkage'? 2007/06/06 19:59:23 (permalink)
    Yep
    #7
    mick_the_brick
    Pro-Member
    • Total Posts : 23318
    • Reward points: 6538
    • Joined: 2006/09/29 17:14:08
    • Location: North East - UK
    • Status: offline
    RE: Ephedrine & 'shrinkage'? 2007/06/06 20:32:54 (permalink)

    ORIGINAL: Ak_88

    I've noticed recently when taking Eph, within 40-60 minutes, my member seems to downsize a wee bit (no pun intended).

    Is this a normal side & are there any long-term effects associated with shrinkage or is it just temporary and perfectly normal?

    Cheers


    LOL

    Yep unfortunately one of the sides with eph
    #8
    kerr616
    Pro-Member
    • Total Posts : 7573
    • Reward points: 1868
    • Joined: 2006/01/26 23:06:52
    • Location: M.C.F.C
    • Status: offline
    RE: Ephedrine & 'shrinkage'? 2007/06/06 22:32:28 (permalink)
    ive only noticed it everynow and then

    i keep going for a piss thinking it'll be small and its ok

    i was out last friday though and it shrunk alarmingly, not good when your stood in a piss pot
    #9
    cLaTTeReD
    Pro-Member
    • Total Posts : 7744
    • Reward points: 10475
    • Joined: 2002/10/23 20:21:18
    • Location: United Kingdom
    • Status: offline
    RE: Ephedrine & 'shrinkage'? 2007/06/07 09:42:21 (permalink)
    yup my cock looks like a button mushroom when on eph

    and i cant get it up either
    #10
    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited. (posting guidelines | privacy | advertise | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5